Notre Dame Journal of Formal Logic

Acceptable notation.

Stewart Shapiro

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 23, Number 1 (1982), 14-20.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093883561

Digital Object Identifier
doi:10.1305/ndjfl/1093883561

Mathematical Reviews number (MathSciNet)
MR634739

Zentralblatt MATH identifier
0452.68055

Subjects
Primary: 03D10: Turing machines and related notions [See also 68Q05]
Secondary: 00A25 03D20: Recursive functions and relations, subrecursive hierarchies

Citation

Shapiro, Stewart. Acceptable notation. Notre Dame J. Formal Logic 23 (1982), no. 1, 14--20. doi:10.1305/ndjfl/1093883561. https://projecteuclid.org/euclid.ndjfl/1093883561.


Export citation